# SDR USAA2013091800026

- Difficulty date: August 30, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON SHAPE SILL BETWEEN FRAMES 66 TO 68, S23L.  REPLACED SILL IAW SRM 51-42-11 & DWG D53480505.
